# SDR UPS00233150

- Difficulty date: June 29, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY DEAD     R&R EMERGENCY LIGHT BATTERIES OPERATION CHECKS NORMAL
